# SDR FDEA201106252422

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 52,522 hours, 11,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND R1 DOOR PNEUMATIC STORAGE RESERVOIR PRESSURE BELOW GREEN BAND.  SERVICED R1 DOOR IAW AMM 12-25-04-3, ACFT OK TO CONTINUE SERVICE.  FINAL CLOSED.
